Table of Contents
Advances in Numerical Analysis
Volume 2015 (2015), Article ID 367056, 8 pages
http://dx.doi.org/10.1155/2015/367056
Research Article

The Exponential Cubic B-Spline Algorithm for Korteweg-de Vries Equation

Department of Mathematics-Computer, Faculty of Science and Art, Eskişehir Osmangazi University, 26480 Eskişehir, Turkey

Received 16 September 2014; Revised 5 January 2015; Accepted 18 January 2015

Academic Editor: Yinnian He

Copyright © 2015 Ozlem Ersoy and Idris Dag. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. J. McCartin, “Theory computation and application of exponential splines,” Tech. Rep. DOE/ER/03077-171, 1981. View at Google Scholar
  2. B. J. McCartin, “Computation of exponential splines,” SIAM Journal on Scientific and Statistical Computing, vol. 11, no. 2, pp. 242–262, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. J. McCartin, “Theory of exponential splines,” Journal of Approximation Theory, vol. 66, no. 1, pp. 1–23, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. J. McCartin and A. Jameson, “Numerical solution of nonlinear hyperbolic conservation laws using exponential splines,” Computational Mechanics, vol. 6, no. 2, pp. 77–91, 1990. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Sakai and R. A. Usmani, “A class of simple exponential B-splines and their application to numerical solution to singular perturbation problems,” Numerische Mathematik, vol. 55, no. 5, pp. 493–500, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Radunovic, “Multiresolution exponential B-splines and singularly perturbed boundary problem,” Numerical Algorithms, vol. 47, no. 2, pp. 191–210, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. C. Rao and M. Kumar, “Exponential B-spline collocation method for self-adjoint singularly perturbed boundary value problems,” Applied Numerical Mathematics, vol. 58, no. 10, pp. 1572–1581, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. Mohammadi, “Exponential B-spline solution of convection-diffusion equations,” Applied Mathematics, vol. 4, no. 6, pp. 933–944, 2013. View at Publisher · View at Google Scholar
  9. G. A. Baker, V. A. Dougalis, and O. A. Karakashian, “Convergence of Galerkin approximations for the Korteweg-de Vries equation,” Mathematics of Computation, vol. 40, no. 162, pp. 419–433, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. A. Gardner and L. R. T. Gardner, “A finite element solution for the Korteweg de vries equation using cubic B-spline shape functions,” in Proceedings of the International Conference on Modelling and Simulation, vol. 1, AMSE Conferance Press, Tassin-la-Demi-Lune, France, 1988.
  11. L. R. Gardner, G. A. Gardner, and A. H. Ali, “Simulations of solitons using quadratic spline finite elements,” Computer Methods in Applied Mechanics and Engineering, vol. 92, no. 2, pp. 231–243, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. A. Soliman, “Collocation solution of the Korteweg-de Vries equation using septic splines,” International Journal of Computer Mathematics, vol. 81, no. 3, pp. 325–331, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. N. Aksan and A. Özdeş, “Numerical solution of Korteweg-de Vries equation by Galerkin B-spline finite element method,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 1256–1265, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. I. Zaki, “A quintic B-spline finite element scheme for the KdVB equation,” Computational and Applied Mathematics, vol. 190, pp. 532–547, 2006. View at Google Scholar
  15. P. C. Jain, R. Shankar, and D. Bhardwaj, “Numerical solution of the Korteweg-de Vries (KDV) equation,” Chaos, Solitons and Fractals, vol. 8, no. 6, pp. 943–951, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G. Micula and M. Micula, “On the numerical approach of Korteweg-de Vries-Burger equations by spline finite element and collocation methods,” Seminar on Fixed Point Theory Cluj-Napoca, vol. 3, pp. 261–270, 2002. View at Google Scholar · View at MathSciNet
  17. A. Canıvar, M. Sari, and I. Dag, “A Taylor-Galerkin finite element method for the KdV equation using cubic B-splines,” Physica B: Condensed Matter, vol. 405, no. 16, pp. 3376–3383, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Kapoor, S. Rawat, and S. Dhawan, “Numerical investigation of separated solitary waves solution for KdV equation through finite element technique,” International Journal of Computer Applications, vol. 40, no. 14, pp. 27–33, 2012. View at Publisher · View at Google Scholar
  19. N. K. Amein and M. A. Ramadan, “A small time solutions for the KdV equation using Bubnov-Galerkin finite element method,” Journal of the Egyptian Mathematical Society, vol. 19, no. 3, pp. 118–125, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Saka and I. Dag, “Quartic B-spline GALerkin approach to the numerical solution of the KdVB equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 746–758, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. Yu, R. Wang, and C. Zhu, “A numerical method for solving KdV equation with blended b-spline quasi-interpolation,” Journal of Information and Computational Science, vol. 10, no. 16, pp. 5093–5101, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. R.-G. Yu, R.-H. Wang, and C.-G. Zhu, “A numerical method for solving KdV equation with multilevel B-spline quasi-interpolation,” Applicable Analysis, vol. 92, no. 8, pp. 1682–1690, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. S. I. Zaki, “A quintic B-spline finite elements scheme for the KdVB equation,” Computer Methods in Applied Mechanics and Engineering, vol. 188, no. 1, pp. 121–134, 2000. View at Publisher · View at Google Scholar · View at Scopus
  24. B. Saka, “Cosine expansion-based differential quadrature method for numerical solution of the KdV equation,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2181–2190, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Dağ and Y. Dereli, “Numerical solutions of KdV equation using radial basis functions,” Applied Mathematical Modelling, vol. 32, no. 4, pp. 535–546, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus